Ask Health Experts and Get Answers to Your Health Question ASAP
Hello,Thank you for your question.I am Dr Saha, I shall try my best to help you.
Where in abdomen do you feel the cramps precisely?
Is there any swelling, tenderness?
How are stool & urine?
When did you get Mirena inserted?
Did you get it checked later on?
Thank you for all the information,
Cramps in lower abdomen can come from a number of causes.It can come from uterus, bladder or colon.Cramps from uterus is usually associated with bleeding, discharge.There can be intestinal cramps from gas.Urinary infection or bladder infection or stone can cause pain here.I feel you need an examination by doctor.
An ultrasound examination would be helpful.
Urine, stool, hormonal tests, count can be taken.
Tylenol can be taken for pain.I hope this information helps.If there’s anything else I can do, please let me know.If you are satisfied, please rate my answer as good or excellent.Regards.